# SDR AALA201603299002

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 6,170 hours, 2,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4L DOOR EMER EXIT LIGHT COVER BROKEN.  RE-INSTALLED 4L DOOR EMER EXIT LIGHT LENS COVER IAW AMM 33-51-17-400-001-A.
